# SDR MALA040357

- Difficulty date: April 16, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 30,968 hours, 26,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Part serial: 9712219
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK BATTERY PACK P/N 61-0478-9, S/N 9712219 REMOVED FOR SCHEDULED CAPACITY CHECK ON 4/16/04 & 4/21/04 UNIT FAILED TO PASS CAPACITY CHECK.  REPLACED CELL PACK P/N 55-2198-1 AND CHARGED AND CAPACITY CHECK WAS GOOD.  UNIT CHARGED AND RETURNED TO SERVICE ON 4/25/04.
